# SDR 2008UALA06201

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 58,476 hours, 32,659 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, K
- Precautionary procedure: L

## Discrepancy

LEFT OVERWING SLIDE EEL LIGHT INOP.  RELAMPED, OPS CHECK OKAY.
